# SDR ASAA2013100396099

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 49,696 hours, 27,718 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Out Of Limits
- Location: Sliding Window
- Part time: 57,168 hours, 32,683 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW WILL NOT OPEN WHEN WINDOW LATCH IS ACTIVATED.  ACFT GROUNDED.  CHECKED FORCE TO OPEN AND CLOSE R2 WINDOW,  FOUND TO BE OUT OF LIMITS ON HIGH SIDE IAW AMM 56-12-11-825-001.  FOUND FWD LWR ROLLER FELL OUT OF WINDOW- REINSTALLED ROLLER AND SHIMED AS REQ IAW 56-12-11.  OPS NORMAL.  NO OTHER RIGGING AFFECTED OR ADJUSTED.
